MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45541-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the introducer cracked when trying to break apart and pull the dilator out.They were able to split the dilator by placing pressure on the picc and slowly pulling on the remaining wing." there was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed the peel away sheath extrusion was separated adjacent to the tab.The other tab was intact.The sheath had completely split down the extrusion score lines.The sheath body length from the tabs to the distal tip measured 2 3/4", which is within the specification limits of 2 5/8" - 2 7/8" per peel-away product drawing.The outer and inner diameter of the sheath could not be measured due to the condition of the returned sample.A device history record review was performed, and no relevant findings were identified.The report of a broken peel away sheath tab was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath extrusion had separated directly adjacent to one tab.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19339255
Report Number9680794-2024-00476
Device Sequence Number21017681
Product Code LJS
UDI-Device Identifier10801902208696
UDI-Public10801902208696
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/26/2025
Device Catalogue NumberDLX-45541-CURVB
Device Lot Number33F24A0578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown